中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR

Search Results

Help

Item hits: (Results 1-10 of 12)

Items/Page:    Sort:
Exact solutions and excitations for the Davey-Stewartson equations with nonlinear and gain terms [期刊论文]
EUROPEAN PHYSICAL JOURNAL D, 2010, 卷号: 57, 期号: 3, 页码: 395-401
Wang, Ren-Jie; Huang, Yong-Chang
Adobe PDF(569Kb)  |  View/Download:172/34
 
Conformal invariance and integrable models [期刊论文]
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1997, 卷号: 30, 期号: 13, 页码: 4803-4813
Lou, SY
Adobe PDF(127Kb)  |  View/Download:196/66
 
Abundant symmetry structures of the breaking soliton equation [期刊论文]
COMMUNICATIONS IN THEORETICAL PHYSICS, 1996, 卷号: 26, 期号: 1, 页码: 51-56
Lou, SY; Ruan, HY
Adobe PDF(368Kb)  |  View/Download:202/45
 
NEW CONSTRAINT ON THE KP EQUATION AND A COUPLED BURGERS SYSTEM [期刊论文]
PHYSICS LETTERS A, 1995, 卷号: 198, 期号: 3, 页码: 178-182
LIU, QP
Adobe PDF(201Kb)  |  View/Download:153/38
 
(2+1)-DIMENSIONAL MODELS WITH VIRASORO-TYPE SYMMETRY ALGEBRA [期刊论文]
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1995, 卷号: 28, 期号: 6, 页码: L191-L196
LOU, SY; YU, J; LIN, J
Adobe PDF(260Kb)  |  View/Download:237/59
 
(3+1)-DIMENSIONAL MODELS WITH AN INFINITELY DIMENSIONAL VIRASORO TYPE SYMMETRY ALGEBRA [期刊论文]
PHYSICS LETTERS A, 1995, 卷号: 201, 期号: 1, 页码: 47-52
LOU, SY; LIN, J; YU, J
Adobe PDF(378Kb)  |  View/Download:249/48
 
SIMILARITY SOLUTIONS OF DISPERSIVE LONG-WAVE EQUATIONS IN 2 SPACE DIMENSIONS [期刊论文]
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 1995, 卷号: 18, 期号: 10, 页码: 789-802
LOU, SY
Adobe PDF(634Kb)  |  View/Download:175/59
 
FORMAL SERIES SYMMETRY APPROACH FOR A GENERALIZED TYPE OF HIGH-DIMENSIONAL MODELS [期刊论文]
COMMUNICATIONS IN THEORETICAL PHYSICS, 1995, 卷号: 24, 期号: 2, 页码: 171-176
QIAN, XM; LOU, SY
Adobe PDF(253Kb)  |  View/Download:133/25
 
SYMMETRY ALGEBRAS OF THE POTENTIAL NIZHNIK-NOVIKOV-VESELOV MODEL [期刊论文]
JOURNAL OF MATHEMATICAL PHYSICS, 1994, 卷号: 35, 期号: 4, 页码: 1755-1762
LOU, SY
Adobe PDF(833Kb)  |  View/Download:138/36
 
SYMMETRIES AND ALGEBRAS OF THE INTEGRABLE DISPERSIVE LONG-WAVE EQUATIONS IN (2+1)-DIMENSIONAL SPACES [期刊论文]
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1994, 卷号: 27, 期号: 9, 页码: 3235-3243
LOU, SY
Adobe PDF(316Kb)  |  View/Download:160/63
 

1 2 next

 

Valid XHTML 1.0!
Copyright © 2007-2018  中国科学院理论物理研究所 - Feedback
Powered by CSpace